# SDR CA130410010

- Difficulty date: April 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 12,388 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 350A31191701
- Condition: Loose
- Location: Starflex Arm
- Part time: 1,858 hours
- Component: Starflex
- Component part number: 350A311917
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PERFORMING AN 600 HR INSPECTION ON THE STARFLEX 2 OUT OF 3 BUSHINGS WHERE FOUND LOOSE.  THE BUSHING WHERE FOUND TIGHT TO HAND PRESSURE, BUT WHEN PUT IN A VISE THEY WHERE FOUND LOOSE.  THE STARFLEX WAS REMOVED AND A NEW STARFLEX INSTALLED. THE OLD ONE CAN BE REPAIRED.
